Alert archive / Texas / Tornado Warnings in 2007
Tornado Warning 12, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Apr 13, 2007, 5:43 PM CDT for Wise County, Texas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 13, 2007, 5:43 PM CDT (22:43 UTC)
- Expired
- Apr 13, 2007, 6:15 PM CDT
- In force
- 32 min
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
County Wise County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 65 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 5:43 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.7 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1166 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 453 m²/s²
- 0-3 km storm-relative helicity
- 570 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KFWD 132243 TORFWD TXC497-132315- /O.NEW.KFWD.TO.W.0012.070413T2243Z-070413T2315Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 543 PM CDT FRI APR 13 2007 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * TORNADO WARNING FOR... SOUTHEASTERN WISE COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 615 PM CDT * AT 543 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A DEVELOPING TORNADO NEAR BOYD...OR ABOUT 8 MILES NORTH OF BRIAR... MOVING EAST AT 50 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RHOME IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY WITH THIS STORM. EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER YOUR HEAD. A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT. LAT...LON 3319 9763 3301 9760 3302 9739 3322 9739 $$ 92
1 follow-up statement
000 WWUS54 KFWD 132306 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 606 PM CDT FRI APR 13 2007 TXC497-132316- /O.EXP.KFWD.TO.W.0012.000000T0000Z-070413T2315Z/ WISE TX- 606 PM CDT FRI APR 13 2007 ...THE TORNADO WARNING FOR SOUTHEASTERN WISE COUNTY EXPIRES AT 615 PM CDT... AT 606 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO WARNING HAS EXITED THE WARNED AREA AND THE WARNING EXPIRED. RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE STILL POSSIBLE FROM THE THUNDERSTORM. LAT...LON 3319 9763 3301 9760 3302 9739 3322 9739 $$ 92
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 13, 3:37 PM CDT, 2 hours 6 minutes earlier.
Area forecast discussion, Apr 13, 3:37 PM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 337 PM CDT FRI APR 13 2007 .UPDATE... HAVE SENT AN UPDATED ZONE FORECAST PRODUCT TO INCLUDE THE NEW PDS /PARTICULARLY DANGEROUS SITUATION/ TORNADO WATCH WITH INCLUDED THE AREA EAST OF TORNADO WATCH 133 EAST TO BONHAM...TO CORSICANA...TO MEXIA...TO TEMPLE. #58 && .PREV DISCUSSION... /ISSUED 310 PM CDT FRI APR 13 2007/ DISCUSSION... THE 20Z SURFACE ANALYSIS INDICATES THAT THE WARM FRONT EXTENDED FROM NORTH OF CISCO...STEPHENVILLE...HEARNE LINE...WHILE THE DRY LINE EXTENDED EAST OF A SAN ANGELO AND ABILENE...TO JUST WEST OF VERNON. TEMPERATURES HAVE CLIMBED INTO THE LOWER 80S IN THE SOUTHWESTERN ZONES IN THE WARM SECTOR. THE POTENTIAL FOR VERY LARGE HAIL...DAMAGING WINDS...AND TORNADOES IN ON THE INCREASE ACROSS NORTH TEXAS FOR THE LATE AFTERNOON THROUGH EVENING PERIOD. THE STORM PREDICTION CENTER HAS INCREASE MOST OF NORTH TEXAS TO HIGH RISK OF SEVERE...AND A PDS TORNADO WATCH WILL LIKELY BE ISSUED DURING THE NEXT HOUR THE DRY LINE WILL MOVE EAST TO THE I-35 CORRIDOR 03-04Z. THE COLD FRONT WILL OVERTAKE THE DRY LINE LATE THIS EVENING AND SWEEP THROUGH THE REST OF NORTH TEXAS OVERNIGHT. THUNDERSTORM CHANCES WILL END AT THAT POINT...BUT WE MAY SEE SO SHOWERS CONTINUE ACROSS THE EAST INTO THE SATURDAY MORNING. DRIER COOLER WEATHER WILL OCCUR SATURDAY AFTERNOON THROUGH SUNDAY...WITH SOME PATCHY FROST POSSIBLE SUNDAY MORNING...MAINLY ACROSS THE NORTH. THERE WILL BE ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS MONDAY NIGHT THROUGH TUESDAY NIGHT AS ANOTHER UPPER LEVEL SYSTEMS AFFECTS THE AREA. #58 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 47 56 40 70 49 / 90 10 10 0 0 WACO, TX 51 59 37 72 48 / 60 10 0 0 0 PARIS, TX 48 53 35 66 46 / 100 20 10 0 0 DENTON, TX 46 56 36 69 46 / 90 10 0 0 0 MCKINNEY, TX 48 55 38 69 43 / 100 10 10 0 0 DALLAS, TX 49 56 40 68 49 / 100 10 10 0 0 TERRELL, TX 54 56 38 68 47 / 100 10 10 0 0 CORSICANA, TX 53 58 39 68 49 / 90 10 10 0 0 TEMPLE, TX 55 61 39 76 48 / 50 10 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 84/58
Hazardous weather outlook, Apr 13, 3:10 PM CDT, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 310 PM CDT FRI APR 13 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-141000- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 310 PM CDT FRI APR 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... THERE IS A HIGH RISK FOR SEVERE STORMS THIS EVENING ACROSS ALMOST ALL OF NORTH TEXAS. SCATTERED THUNDERSTORMS WILL DEVELOP DURING THE LATE AFTERNOON AND EVENING HOURS ALONG AND AHEAD OF A DRY LINE AND A WARM FRONT THAT WILL BE MOVING INTO THE AREA. THE ATMOSPHERE WILL BECOME INCREASINGLY UNSTABLE SOUTH OF THE WARM FRONT WHICH IS EXPECTED TO BECOME DRAPED ALONG AND NORTH OF THE I-20 CORRIDOR THIS EVENING. STRONG WINDS IN THE ATMOSPHERE WILL CHANGE DIRECTION WITH HEIGHT... WHICH MEANS THUNDERSTORMS WILL HAVE THE POTENTIAL TO ROTATE AND PRODUCE SIGNIFICANT SEVERE WEATHER. HAIL UP TO THE SIZE OF BASEBALLS...DAMAGING WINDS IN EXCESS OF 70 MPH...AND TORNADOES WILL BE POSSIBLE WITH THE MOST SEVERE THUNDERSTORMS. THUNDERSTORMS WILL END FROM WEST TO EAST ACROSS THE AREA LATE THIS EVENING AS THE DRY LINE AND COLD FRONT MOVE ACROSS THE AREA. .DAYS TWO THROUGH SEVEN... WINDY AND MUCH COOLER CONDITIONS WILL ARRIVE BEHIND THE COLD FRONT SATURDAY...WHICH WILL LIKELY MAKE AREA LAKES VERY CHOPPY AND EAST-WEST ORIENTED ROADS AND HIGHWAYS HAZARDOUS TO HIGH PROFILE VEHICLES. PATCHY FROST IS POSSIBLE SUNDAY MORNING...NORTHWEST OF A GOLDTHWAITE...MERIDIAN...EMORY LINE. A CHANCE FOR THUNDERSTORMS WILL RETURN TO THE AREA LATE MONDAY NIGHT THROUGH WEDNESDAY MORNING NEXT WEEK...AS ANOTHER STORM SYSTEM AFFECTS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED ACROSS MUCH OF NORTH TEXAS THIS AFTERNOON AND INTO THE EVENING HOURS. 84
In the hours before
Local storm report, Apr 13, 5:03 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
503 PM CDT FRI APR 13 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL MINERAL WELLS 32.82N 98.08W
04/13/2007 E0.88 INCH PALO PINTO TX EMERGENCY MNGRLocal storm report, Apr 13, 5:07 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
507 PM CDT FRI APR 13 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM HAIL 15 W SPRINGTOWN 32.97N 97.94W
04/13/2007 E1.00 INCH PARKER TX AMATEUR RADIO
REPORTED IN WITT.Special weather statement, Apr 13, 5:13 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
513 PM CDT FRI APR 13 2007
TXZ103-118-132245-
DENTON TX-TARRANT TX-
513 PM CDT FRI APR 13 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN DENTON COUNTY
NORTHERN TARRANT COUNTY
AT 513 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BRIDGEPORT TO 5
MILES NORTHWEST OF WEATHERFORD...MOVING EAST AT 55 MPH.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE NORTHERN TARRANT
COUNTY AND SOUTHERN DENTON COUNTY. THIS INCLUDES THE TEXAS MOTOR
SPEEDWAY.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...QUARTER
SIZE HAIL...AND WIND GUSTS TO 70 MPH CAN BE EXPECTED FROM THESE
STORMS IF THEY HOLD TOGETHER. IF THIS STORM CONTINUES ON ITS
PRESENT COURSE...A SEVERE THUNDERSTORM WARNING WILL BE ISSUED BY 545
PM.
BEGIN TAKING NECESSARY PRECAUTIONS NOW IF YOU ARE OUTDOORS.
LAT...LON 3299 9736 3299 9752 3274 9754 3274 9760
3275 9711 3321 9700 3326 9737
92Local storm report, Apr 13, 5:17 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
517 PM CDT FRI APR 13 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM HAIL MINERAL WELLS 32.82N 98.08W
04/13/2007 E1.75 INCH PALO PINTO TX AMATEUR RADIOLocal storm report, Apr 13, 5:26 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
526 PM CDT FRI APR 13 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM HAIL 9 N WEATHERFORD 32.89N 97.77W
04/13/2007 E1.75 INCH PARKER TX AMATEUR RADIOLocal storm report, Apr 13, 5:40 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
540 PM CDT FRI APR 13 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 PM HAIL SPRINGTOWN 32.97N 97.68W
04/13/2007 E1.00 INCH PARKER TX AMATEUR RADIOThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 3:09 PM CDT | Special Weather Statement | FWD | Stephens, Young | 36 min |
| Apr 13, 3:16 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 59 min |
| Apr 13, 3:31 PM CDT | Special Weather Statement | FWD | Young | 29 min |
| Apr 13, 3:33 PM CDT | Special Weather Statement | FWD | Eastland | 27 min |
| Apr 13, 3:51 PM CDT | Special Weather Statement | FWD | Jack | 24 min |
| Apr 13, 3:56 PM CDT | Severe Thunderstorm Warning | FWD | Young | 49 min |
| Apr 13, 4:13 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Stephens | 62 min |
| Apr 13, 4:14 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 61 min |
| Apr 13, 4:28 PM CDT | Special Weather Statement | FWD | Eastland | 32 min |
| Apr 13, 4:49 PM CDT | Tornado Warning | FWD | Palo Pinto | 56 min |
| Apr 13, 4:58 PM CDT | Special Weather Statement | FWD | Montague | 32 min |
| Apr 13, 5:00 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Wise | 75 min |
| Apr 13, 5:09 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 41 min |
| Apr 13, 5:13 PM CDT | Special Weather Statement | FWD | Denton, Tarrant | 32 min |
| Apr 13, 5:20 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland, Erath | 70 min |
| Apr 13, 5:34 PM CDT | Severe Thunderstorm Warning | FWD | Mills | 71 min |
| Apr 13, 5:40 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant | 80 min |
| Apr 13, 5:47 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Somervell | 73 min |
| Apr 13, 6:03 PM CDT | Tornado Warning | FWD | Tarrant | 42 min |
| Apr 13, 6:16 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hamilton | 74 min |
| Apr 13, 6:20 PM CDT | Tornado Warning | FWD | Dallas | 55 min |
| Apr 13, 6:39 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 66 min |
| Apr 13, 6:45 PM CDT | Tornado Warning | FWD | Hamilton | 34 min |
| Apr 13, 6:55 PM CDT | Tornado Warning | FWD | Rockwall | 50 min |
| Apr 13, 6:56 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 64 min |
Nearby
Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.